MathSciNet Relay Station
MathSciNet bibliographic data
MR1214954 58G10 (57R20 58G26)
Bismut, Jean-Michel; Zhang, Weiping Real embeddings and eta invariants. Math. Ann. 295 (1993), no. 4, 661–684.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement